Scott-representability of some spaces of Tall and Miskin

Authors

  • Harold Bennet Texas Tech University
  • David Lutzer College of William & Mary

DOI:

https://doi.org/10.4995/agt.2008.1807

Keywords:

Domain, Scott-domain, Scott-domain-representable space, Moore space, Complete Moore space, Cocompact, Cech-complete, Subcompact, Choquet complete

Abstract

In this paper we show that a variation of a technique of Miskin and Tall yields a cocompact completely regular Moore space that is Scott-domain-representable and has a closed Gδ-subspace that is not Scott-domain-representable. This clarifies the general topology of Scott-domain-representable spaces and raises additional questions about Scott-domain representability in Moore spaces.

Downloads

Download data is not yet available.

References

J. Aarts, J. deGroot and R. McDowell, Cocompactness, Nieuw Archief voor Wiskungid 36 (1970), 2–15.

J. Aarts and D. Lutzer, Completeness Properties Designed for Recognizing Baire Spaces, Dissertationes Mathematicae 116 (1974), 1–45.

H. Bennett and D. Lutzer, Domain representable spaces, Fundamenta Mathematicae 189 (2006), 255–268.

http://dx.doi.org/10.4064/fm189-3-3

H. Bennett and D. Lutzer, Domain representability of certain complete spaces, Houston J. Math, to appear.

H. Bennett, D. Lutzer and G. M. Reed, Domain representability and the Choquet game in Moore and BCO-spaces, Topology and its Applications, to appear.

M. E. Estill, Concerning abstract spaces, Duke Mathematics Journal 17 (1950), 317–327.

http://dx.doi.org/10.1215/S0012-7094-50-01730-3

R. Kopperman, H. Kunzi and P. Waszkiewicz, Bounded complete models of topological spaces, Topology and its Applications 139 (2004), 285–297.

http://dx.doi.org/10.1016/j.topol.2003.12.001

K. Martin, Topological games in domain theory, Topology and its Applications 129 (2003), 177–186.

http://dx.doi.org/10.1016/S0166-8641(02)00147-5

K. Martin, M. Mislove and G.M. Reed, Topology and Domain Theory, pp. 371-394 in Recent Progress in General Topology II, ed. by M Husak and J. van Mill, Elsevier, Amsterdam, 2002.

V. Miskin, The Amsterdam properties in Moore spaces, Colloq. Math Soc. Janos Bolyai 41 (1983), 427–439.

F. Tall, A counterexample in the theories of compactness and metrization, Indag. Math. 35 (1973), 471–474.

Downloads

How to Cite

[1]
H. Bennet and D. Lutzer, “Scott-representability of some spaces of Tall and Miskin”, Appl. Gen. Topol., vol. 9, no. 2, pp. 281–292, Oct. 2008.

Issue

Section

Articles